# SDR SWIA200312249

- Difficulty date: August 8, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 3,414 hours, 2,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YD2 INOPERATIVE, CAME ON DURING TAXI OUT, WAS UNABLE TO RE-ENGAGE.  INSTALLED SERVICEABLE YAW DAMPER CONTROL PANEL.  OPS CHECK GOOD.
